# SDR CA020730005

- Difficulty date: July 16, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Bbavia 7AC
- Aircraft time: 2,365 hours
- Engine: Cont A658
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING SPARS, RIGHT FRONT WING WITH SMALL CRACKS FROM NAIL HOLES VARIOUS LOCATIONS. RIGHT REAR SPAR WITH CRACK FROM TIP DAMAGE PREVIOUS.BOTH SPARS REPLACED.
